MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.41.743

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2002

Acetazolamide-induced muscle weakness in hypokalemic periodic paralysis.

Ikeda Ken, Iwasaki Yasuo, Kinoshita Masao, Yabuki Daisuke, Igarashi Osamu, Ichikawa Yasumitsu, Satoyoshi Eijiro

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 46-year-old man with hypokalemic periodic paralysis (HypoPP) and diabetes mellitus (DM) had worsened muscle weakness after acetazolamide (ACZ) treatment. During the paralytic episode, serum potassium levels were reduced, and serum chloride and insulin levels were increased. The data suggested proximal renal tubular acidosis due to ACZ. We determined arterial-venous concentrations of potassium, insulin and glucose across the forearm. Venous potassium levels were markedly reduced. ACZ is thought to potentiate potassium uptake into muscles. Hyperinsulinemia and DM could contribute to ACZ-induced exacerbation in our patient. We should pay more attention to ACZ-treated HypoPP patients with hyperinsulinemia and DM.

Для цитирования: Ikeda Ken, Iwasaki Yasuo, Kinoshita Masao, Yabuki Daisuke, Igarashi Osamu, Ichikawa Yasumitsu, Satoyoshi Eijiro. Acetazolamide-induced muscle weakness in hypokalemic periodic paralysis.. Internal medicine (Tokyo, Japan). 2002. DOI: 10.2169/internalmedicine.41.743.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.